# SDR SWAA042857

- Difficulty date: October 1, 2004
- Submitted: October 5, 2004
- Operation: Air carrier
- Aircraft: N331SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23695
- Aircraft time: 54,507 hours, 51,382 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: OL307IBPEGL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A2 CHECK, FOUND 2 EACH BULL NOSE EMERGENCY EXIT LIGHTS INOP AT ROWS 1 DEF, 2 ABC.  RELAMPED BOTH LIGHTS PER MM.
